# SDR SWIA200718615

- Difficulty date: August 14, 2007
- Submitted: August 23, 2007
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 11,515 hours, 9,952 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: Nr 2 Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

RECEIVED THE HYDRAULIC SYSTEM 2 LOW PRESSURE CAUTION MESSAGE, FLIGHT NR 6229.  REMOVED AND REPLACED NR 2 ACMP BALL ATTENUATOR PACKING AND NR 2 EDP IAW AMM 29-11-01, PN 887055, SN/OFF MX662435.
